FREE Shippingto US, AU, UK and EU on all orders over $149
/

ACC® 20s 600 mg effervescent tablets

$46.40

c98519c1a8b9

Description

The instruction for medical use of AЦЦ® 600 medicine the Trade name of AЦЦ® 600 the International unlicensed name Acetylcysteinum Dosage Form Sparkling tablets of 600 mg Structure One sparkling tablet contains active agent – Acetylcysteinum of 600.00 mg excipients: anhydrous citric acid, Natrii hydrocarbonas, sodium a carbonate anhydrous, Mannitolum, lactose anhydrous, ascorbic acid, sodium cyclomate, sodium saccharin, sodium citrate a dihydrate, zinc sulfate monohydrate, fragrance lemon VV the Description of the Tablet of round shape, with a smooth surface, white color, with risky, with a smell of a lemon, with a diameter from 19.6 to 20.4 mm. The prepared solution – transparent, colourless, without mechanical inclusions, with a smell of a lemon, perhaps slightly sulfate. Pharmacotherapeutic group Drugs for elimination of symptoms of cold and cough. Expectorant drugs. Mucolytics. Acetylcysteinum the ATX R05 CB01 Code the Pharmacological Pharmacokinetics Later properties of intake Acetylcysteinum is quickly absorbed from the digestive tract (DT) and metabolized in a liver in cysteine, pharmacological an active metabolite and also in diacetylcysteinum, cystine and various mixed disulfides. Because of high effect of the first passing through a liver, bioavailability of Acetylcysteinum it is very low (about 10%). At the person the maximum concentration in plasma are reached in 1-3 h. The maximum concentration in plasma of a metabolite of cysteine makes about 2 µmol/l. Linking of Acetylcysteinum with protein of plasma makes about 50%. Acetylcysteinum is removed through kidneys almost only in the form of inactive metabolites (inorganic sulfates, diacetylcysteinum). The semi-elimination period in plasma is about 1 hour and generally is defined by hepatic biotransformation. Therefore the abnormal liver function leads to prolongation of the plasma periods of semi-elimination up to 8 hours. The pharmacodynamics Acetylcysteinum is derivative amino acids cysteine. Acetylcysteinum possesses sekretolitichesky and sekretomotorny action in airways. It breaks disulfide bridges between mukopolisakharidny chains and possesses the depolymerizing action on DNA chains (at a purulent phlegm). Thanks to these mechanisms the viscosity of a phlegm decreases. The alternative mechanism of Acetylcysteinum is based on ability of its reactive sulfhydryl group to connect chemical radicals and it to neutralize them. Acetylcysteinum promotes increase in synthesis of glutathione that is important for a detoxification of toxic agents. It explains its antidotal action in poisonings with paracetamol. At its preventive use it has protective action concerning frequency and weight of exacerbations of bacterial infections that was established at patients with chronic bronchitis and a mucoviscidosis. Indications – the acute and chronic diseases of bronchial tubes and lungs which are followed by formation of a viscous phlegm (for simplification of removal of a phlegm). The route of administration and a dosage Adults and teenagers aged from 14 years are also more senior On ½ sparkling tablet two times a day or 1 sparkling tablet once a day (that is equivalent to 600 mg of Acetylcysteinum a day). Sparkling tablets dissolve previously in a glass of water, accept after a meal. Duration of treatment depends on type and disease severity and has to be defined by the attending physician. Side effects not often – allergic reactions (itching, urticaria, skin rash, a bronchospasm, the Quincke’s edema) – tachycardia – arterial hypotension – a headache – fever – stomatitis, an abdominal pain, diarrhea, vomiting, heartburn and nausea – sonitus Seldom – an asthma, a bronchospasm (mainly at patients with hyperreactivity of the bronchial system connected with bronchial asthma) It is very rare – bleedings and hemorrhages which are partially connected with hypersensitivity reactions – anaphylactic reactions, up to an acute anaphylaxis – Stephens-Johnson’s syndrome or a Lyell’s disease of the Contraindication – hypersensitivity to Acetylcysteinum or components of drug – intolerance of a galactose – congenital insufficiency of lactase – a glucose galactose sprue – children’s and teenage age up to 14 years – pregnancy and the period of a lactation – a peptic ulcer of a stomach and duodenum in an aggravation stage – a pneumorrhagia With care: gullet varicosity, bronchial asthma, diseases of adrenal glands, liver and/or renal failure, arterial hypertension. Medicinal interactions Simultaneous use of Acetylcysteinum and antibechics can cause a phlegm accumulation owing to reduction of a tussive reflex. For this reason this option of combination therapy has to be based on especially exact diagnosis. Use of activated carbon can weaken effect of Acetylcysteinum. Messages concerning an inactivation of antibiotics (semi-synthetic penicillin, tetracyclines, cephalosporins and aminoglycosides) as a result of simultaneous use of Acetylcysteinum or other mucolytic drugs are based only on laboratory trials in which significant substances directly mixed up. Despite this, for safety the oral antibiotics have to be entered separately, with a two-hour time interval. In cases of simultaneous administration of nitroglycerine (glycerin trinitrate) with Acetylcysteinum strengthening of its vasodilating effect and inhibiting effect on aggregation of thrombocytes was observed. The clinical importance of these data is not established. If simultaneous treatment by nitroglycerine and Acetylcysteinum is necessary, treatment should be carried out under careful control of the doctor, in connection with a possibility of development of heavy hypotension which harbinger in certain cases is appearance of a headache. Acetylcysteinum eliminates toxic effects of paracetamol. Special instructions during use of Acetylcysteinum the development of heavy skin reactions, such as Stephens-Johnson’s syndrome and Lyell’s disease was seldom or never observed. In case of changes from skin and mucous membranes the patient should stop immediately intake of Acetylcysteinum and to see a doctor. It is necessary to be careful at treatment by Acetylcysteinum of the patients having bronchial asthma and patients with ulcer of stomach or duodenum in the anamnesis and also with risk of gastrointestinal bleeding (for example, a latent round ulcer or a varicosity of a gullet). At patients it is also necessary to be careful with intolerance of a histamine. At such patients it is necessary to avoid prolonged use of drug as Acetylcysteinum affects metabolism of a histamine and can cause intolerance symptoms (for example, a headache, cold, an itching). Use of an atsetiltsistin, especially in an initiation of treatment, can lead to excessive fluidifying of a phlegm in bronchial tubes, causing thereby increase in its volume if the patient cannot otkharknut a phlegm, necessary measures have to be taken (for example, a postural drainage and suction). One sparkling tablet contains 6.03 mmol (138.8 mg) of sodium. It should be taken into account when prescribing drug to the patients keeping to a diet with the low content of sodium (low-salt diet). Features of influence of medicine on ability to run the vehicle or potentially dangerous mechanisms Drug does not affect ability to run the vehicle or potentially dangerous mechanisms. The overdose is not revealed the Form of release and packing On 1 sparkling tablet place in a bag from a three-layer foil from polyethylene-aluminum-paper. On 20 bags together with the instruction for medical use in the state and Russian languages put in a pack from cardboard. To Store storage conditions at a temperature not above 25 °C. To store out of children’s reach! 2 years not to use a period of storage after the expiry date specified on packing. Prescription status Without prescription of Producer / Upakovshchik Hermes Artsneymittel GmbH, Germany Hans-Urmiller-Ring 52, 82515 Wolfratshausen, Germany the Owner of the registration certificate of Hexal AG, Germany Industriestraße 25, 83607 Holzkirchen, Germany the Address of the organization accepting in the territory of the Republic of Kazakhstan claims from consumers on quality of products (goods) Representative office of JSC Sandoz Pharmasyyutikals d. d. in Republic of Kazakhstan Republic of Kazakhstan, 050051, Almaty, Luganskogo St., 96, Business center Keruyen, the 3rd floor.
To develop

Additional information

Ingredient

Reviews

There are no reviews yet.

Be the first to review “ACC® 20s 600 mg effervescent tablets”

Your email address will not be published.